Vol. 2, No. 1, 2009

Download this article
Download this article For screen
For printing
Recent Issues

Volume 11
Issue 3, 361–540
Issue 2, 181–359
Issue 1, 1–179

Volume 10, 5 issues

Volume 9, 5 issues

Volume 8, 5 issues

Volume 7, 6 issues

Volume 6, 4 issues

Volume 5, 4 issues

Volume 4, 4 issues

Volume 3, 4 issues

Volume 2, 5 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editors’ Addresses
Editors’ Interests
Scientific Advantages
Submission Guidelines
Submission Form
Ethics Statement
Editorial Login
Author Index
Coming Soon
Contacts
 
ISSN: 1944-4184 (e-only)
ISSN: 1944-4176 (print)
Some characterizations of type-3 slant helices in Minkowski space-time

Melih Turgut and Süha Yilmaz

Vol. 2 (2009), No. 1, 115–120
Abstract

In this work, the concept of a slant helix is extended to Minkowski space-time. In an analogous way, we define type-3 slant helices whose trinormal lines make a constant angle with a fixed direction. Moreover, some characterizations of such curves are presented.

Keywords
Minkowski space-time, Frenet frame, slant helix, type-3 slant helix
Mathematical Subject Classification 2000
Primary: 53C40, 53C50
Milestones
Received: 17 March 2008
Revised: 14 June 2008
Accepted: 16 June 2008
Published: 18 March 2009

Communicated by Frank Morgan
Authors
Melih Turgut
Dokuz Eylül University
Buca Faculty of Education
Department of Science and Mathematics
35160 Buca-Izmir
Turkey
Süha Yilmaz
Dokuz Eylül University
Buca Faculty of Education
Department of Science and Mathematics
35160 Buca-Izmir
Turkey